# SDR SWAA2024082610347

- Difficulty date: July 8, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 907 TO BS 927 AND BTW STR 25R TO STR 26R AFT POSITION AT AFT CARGO COMPARTMENT 2024-40848<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 907 TO BS 927 AND BTW STR 25R TO STR 26R AFT POSITION AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 SRM 51-10-02-0G-0 Ï¿½TEM 9 ;DWG 147A7221 SHEET 24 REV- .SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 907 TO BS 927 AND BTW STR 25R TO STR 26R AFT POSITION AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 SRM 51-10-02-0G-0 Ï¿½TEM 9 ;DWG 147A7221 SHEET 24 REV- .SEE INDIVIDUAL SIGN OFFS BELOW.
